# SDR AALA202105219013

- Difficulty date: May 20, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 62,703 hours, 25,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER DETACHED AT SEAT 15C. REINSTALLED 15C EMERGENCY LIGHT COVER IAW AMM 33-51-11, OPS CHECK GOOD.
